Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 18, issue 4
Nonlin. Processes Geophys., 18, 513–513, 2011
https://doi.org/10.5194/npg-18-513-2011
© Author(s) 2011. This work is distributed under
the Creative Commons Attribution 3.0 License.
Nonlin. Processes Geophys., 18, 513–513, 2011
https://doi.org/10.5194/npg-18-513-2011
© Author(s) 2011. This work is distributed under
the Creative Commons Attribution 3.0 License.

  03 Aug 2011

03 Aug 2011

Corrigendum to "Number-average size model for geological systems and its application in economic geology" published in Nonlin. Processes Geophys., 18, 447–454, 2011

Q. F. Wang1, L. Wan1,2, Y. Zhang1, J. Zhao1, and H. Liu1 Q. F. Wang et al.
  • 1State Key Laboratory of Geological Processes and Mineral Resources, China Univ. of Geosciences, Beijing 100083, China
  • 2School of Mathematics and Information Science, Guangzhou University, Guangzhou, Guangdong 510006, China
Publications Copernicus
Citation